CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
一类结点型线性半连续动力系统的周期解存在性 期刊论文
生物数学学报, 2013, 卷号: 28, 期号: 2, 页码: 220
Authors:  郭红建;  孙岩;  宋新宇;  陈兰荪
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
一类中心型半连续动力系统的周期解 期刊论文
生物数学学报, 2012, 卷号: 027, 期号: 001, 页码: 109
Authors:  郭红建;  陈兰荪;  宋新宇
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
一类鞍点型线性半连续动力系统的周期解 期刊论文
数学的实践与认识, 2012, 卷号: 42, 期号: 20, 页码: 123
Authors:  郭红建;  宋新宇;  陈兰荪
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Genome-wide association study identifies a susceptibility locus for schizophrenia in Han Chinese at 11p11.2 期刊论文
NATURE GENETICS, 2011, 卷号: 43, 期号: 12, 页码: 1228-U84
Authors:  Yue, Wei-Hua;  Wang, Hai-Feng;  Sun, Liang-Dan;  Tang, Fu-Lei;  Liu, Zhong-Hua;  Zhang, Hong-Xing;  Li, Wen-Qiang;  Zhang, Yan-Ling;  Zhang, Yang;  Ma, Cui-Cui;  Du, Bo;  Wang, Li-Fang;  Ren, Yun-Qing;  Yang, Yong-Feng;  Hu, Xiao-Feng;  Wang, Yi;  Deng, Wei;  Tan, Li-Wen;  Tan, Yun-Long;  Chen, Qi;  Xu, Guang-Ming;  Yang, Gui-Gang;  Zuo, Xian-bo;  Yan, Hao;  Ruan, Yan-Yan;  Lu, Tian-Lan;  Han, Xue;  Ma, Xiao-Hong;  Wang, Yan;  Cai, Li-Wei;  Jin, Chao;  Zhang, Hong-Yan;  Yan, Jun;  Mi, Wei-Feng;  Yin, Xian-Yong;  Ma, Wen-Bin;  Liu, Qi;  Kang, Lan;  Sun, Wei;  Pan, Cheng-Ying;  Shuang, Mei;  Yang, Fu-De;  Wang, Chuan-Yue;  Yang, Jian-Li;  Li, Ke-Qing;  Ma, Xin;  Li, Ling-Jiang;  Yu, Xin;  Li, Qi-Zhai;  Huang, Xun;  Lv, Lu-Xian;  Li, Tao;  Zhao, Guo-Ping;  Huang, Wei;  Zhang, Xue-Jun;  Zhang, Dai
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
The global dynamics of a class of vector fields in a"e(3) 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 12, 页码: 2469-2480
Authors:  Zhang, Xin An;  Liang, Zhao Jun;  Chen, Lan Sun
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Tangent vector field  invariant cone  heteroclinic orbit  vector field  
The dynamics of an impulsive delay predator-prey model with variable coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 198, 期号: 1, 页码: 361-374
Authors:  Meng, Xin-zhu;  Chen, Lan-Sun;  Li, Qing-xue
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
permanence  impulsive effects  predator-prey model  time delays  global attractivity  periodic solution  
High-order binary symmetry constraints of a Liouville integrable hierarchy and its integrable couplings 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 3, 页码: 540-544
Authors:  Lan-Xin, Chen;  Ye-Peng, Sun;  Jun-Xian, Zhang
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Liouville integrable hierarchy  loop algebra  symmetry constraint  binary nonlinearization  integrable coupling  
Global qualitative analysis of new Monod type chemostat model with delayed growth response and pulsed input in polluted environment 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2008, 卷号: 29, 期号: 1, 页码: 75-87
Authors:  Meng Xin-zhu;  Zhao Qiu-lan;  Chen Lan-sun
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
permanence  impulsive input  chemostat model  time delay for growth response  extinction  
Symbolic computation and q-deformed function solutions of (2+1)-dimensional breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 2, 页码: 270-274
Authors:  Cao Li-Na;  Wang Deng-Shan;  Chen Lan-Xin
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
q-deformed hyperbolic functions  symbolic computation  Riccati equation  soliton-like solution  
具有时滞的生态流行病模型的稳定性和hopf分支 期刊论文
数学物理学报a辑, 2005, 卷号: 025, 期号: 001, 页码: 57
Authors:  宋新宇;  肖燕妮;  陈兰荪
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10